# SDR FDEA201210193697

- Difficulty date: October 19, 2012
- Submitted: October 19, 2012
- Operation: Air carrier
- Aircraft: N964FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 24884
- Aircraft time: 68,411 hours, 20,650 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BS 1440-1460 S-27R OUTER CHORD INNER SURFACE HAS CORROSION. ACCOMPLISHED EA F-5310-162531,
